# SDR HALA2011122700613

- Difficulty date: December 27, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 35,626 hours, 6,584 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - SPEED LIM DISPLAYED ON F/O PFD.  SELECTED BOTH ALTERNATE EFI AND ALTERNATE AIR DATA SWITCHES.  SPEED LIM REMAINED.  PERFORMED TROUBLESHOOTING IAW FIMS 27-32-00, FIG 103 AND 32-09-03, FIG 103.  RESET SYS.  ALL CHECKED ARE GOOD.
